MAUDE Adverse Event Report: COVIDIEN CONTAINER SHARPS 5QT RED; CONTAINER, SHARPS

COVIDIEN CONTAINER SHARPS 5QT RED; CONTAINER, SHARPS
Model Number 8507SA
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the sharps container lids are not engaging properly and keep popping back up.It looks like the lids or the container are slightly warped.The lids would snap in fine on one side, but pop back up on the other.There was no harm to patients or staff.

Brand Name
CONTAINER SHARPS 5QT RED
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key11028577
Report Number1424643-2020-00588
Device Sequence Number2692521
Product Code MMK
UDI-Device Identifier10884521023284
UDI-Public10884521023284
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8507SA
Device Catalogue Number8507SA
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2020
Initial Report FDA Received Date12/17/2020
Patient Sequence Number1